Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
december

Bactrim AND Accutane

I think my derm pushed too hard. Seeing how i wasn't improving much with 100mg Tane, he prescribed Bactrim 2/day a month ago, and I had been takin Tane for 6 months without severe side effects. I think he wrongly prescribed two very potent drug at the same time.

I just found out how dangerous Bactrim really is. At the time, the Derm told me that he has done it (both at the same time) many times without severe side effects. I think i was the first.

I'm not entirely sure which drug caused my tinnitus, however I'll forever stay away from Bactrim. It's a scary drug, people.

cry.gif

Share this post


Link to post
Share on other sites
I think my derm pushed too hard. Seeing how i wasn't improving much with 100mg Tane, he prescribed Bactrim 2/day a month ago, and I had been takin Tane for 6 months without severe side effects. I think he wrongly prescribed two very potent drug at the same time.

I just found out how dangerous Bactrim really is. At the time, the Derm told me that he has done it (both at the same time) many times without severe side effects. I think i was the first.

I'm not entirely sure which drug caused my tinnitus, however I'll forever stay away from Bactrim. It's a scary drug, people.

cry.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×